MAUDE Adverse Event Report: VASCULAR SOLUTIONS, LLC MICRO-INTRODUCER KIT; CATHETER

VASCULAR SOLUTIONS, LLC MICRO-INTRODUCER KIT; CATHETER
Model Number 7273V
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Vessel Or Plaque, Device Embedded In (1204)
Date of Event 12/23/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
One micro-introducer sheath was returned and evaluated, confirming the sheath hub was separated from the shaft.The mi kit sheath hub molding sub-assembly travelers were reviewed.The subassemblies used in the build for the reported finished good lot were manufactured prior to an implementation of changes per a previous internal corrective action.
 
Event or Problem Description
As reported: part of the sheath sheared off into patient and requires surgery.Additional information received via medwatch from site received 02jan20: left heart catheter procedure was aborted after sheath was dislodged from body after placement.The sheath required surgical removal and a right common femoral artery repair by vascular surgery.Patient was transferred to icu for stabilization and monitoring.Relevant tests/laboratory dates: nc myocardial perfusion (b)(6) 2019 other relevant history includes: elevated troponin, hypertension, chest pain, esrd on hemodialysis, coronary artery disease, a -fibrillation, sinus node dysfunction.

Brand Name
MICRO-INTRODUCER KIT
Common Device Name
CATHETER
Manufacturer (Section D)
VASCULAR SOLUTIONS, LLC
6464 sycamore court north
minneapolis MN 55369
MDR Report Key9621926
Report Number2134812-2020-00006
Device Sequence Number503389
Product Code DYB
UDI-Device Identifier10841156102982
UDI-Public(01)10841156102982
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K180913
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Model Number7273V
Device Catalogue Number7273V
Device Lot Number652666
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/06/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/23/2019
Initial Report FDA Received Date01/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age64 YR